# SDR N6WA2024120201

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N579GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10085
- Aircraft time: 34,128 hours, 31,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 67053110522
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WEB AT FS280 AFT OF BULKHEAD CORRODED. REPLACED RH LOWER WEB AT FS 280 AFT OF BULKHEAD IAW CRJ SRM 51-42-10.
